# SDR CA000404005

- Difficulty date: February 29, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 473275
- Condition: Shorted
- Location: Wiring
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) THE CREW REPORTED THAT DURING FLIGHT THE LEFT ENGINE FIRE WARNING CAME ON INTERMITTENTLY.  THE LIGHT INDICATION OCCURS ONLY AFTER PRECIPITATION OR AIRCRAFT WASHING.  FOUND FIRE DETECTOR TRIGGER VOLTAGE LEAKING THROUGH WIRE INSULATION WHEN IT IS WET.
